×

zbMATH — the first resource for mathematics

On orbifold elliptic genus. (English) Zbl 1042.58010
Adem, Alejandro (ed.) et al., Orbifolds in mathematics and physics. Proceedings of a conference on mathematical aspects of orbifold string theory, Madison, WI, USA, May 4–8, 2001. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-2990-4/pbk). Contemp. Math. 310, 87-105 (2002).
The authors define an orbifold eliptic genus and prove its rigidity for almost complex orbifolds. Some related matters are also described and discussed.
See also Y. Ruan, Symposium in Honor of C. H. Clemens (Salt Lake City, UT, 2000), Contemp. Math. 312 , 187–233 (2002; Zbl 1060.14080), L. Borisov and A. Libgober, Duke Math. J. 116, No. 2, 319–351 (2003; Zbl 1053.14050) and K. Liu, Topology 35, no. 3, 617–640 (1996; Zbl 0858.57034).
For the entire collection see [Zbl 1003.00015].

MSC:
58J26 Elliptic genera
81T60 Supersymmetric field theories in quantum mechanics
PDF BibTeX XML Cite
Full Text: arXiv